MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 22GA X 8CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 22GA X 8CM; CATHETER PERCUTANEOUS
Catalog Number SAC-00822-PBX
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "patient with indication for arterial catheter placement; during the purging of the device, the white protector is removed and a fractured guide is observed in the body of the catheter." this was found prior to use.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one catheter, guidewire, and protective tubing for evaluation.No obvious signs of use were noted.Visual analysis revealed one kink towards the proximal end and two additional kinks along the central body of the guidewire.No defects or anomalies were observed on the catheter.The lidstock clearly states, "do not bend." the damage observed is consistent with defects related to storage and shipping.Microscopic examination confirmed the damage and confirmed the distal and proximal welds were secure and intact.The guidewire length measured 348mm, which is within the specification limits of 345mm - 355mm per the guidewire product drawing.The guidewire outer diameter measured 0.517 mm, which is within the specification limits of 0.508-0.533 mm per guide wire product drawing.The guidewire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "insert tip of guidewire through introducer needle into artery (until depth-marking [if provided] on wire enters hub of needle)." the guidewire was advanced through a lab inventory 18 ga introducer needle, and the undamaged portions were able to pass with no resistance.Resistance was encountered at the locations of the kinks.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed and no relevant findings were identified.The ifu provided with this kit warns the user, "do not use if package is damaged." the lidstock was reviewed as part of this complaint investigation.The words "do not bend" are clearly visible on the front of the lidstock.The customer's report of a kinked guidewire was confirmed during the complaint investigation of the returned sample.Multiple kinks were observed along the guidewire body, and the protective tubing was also found to be bent.However, the guidewire met all relevant dimensional and functional specifications.The packaging clearly states, "do not bend." based on the customer description and the samples received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW ARTERIAL CATH SET: 22GA X 8CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22770508
Report Number3006425876-2025-00733
Device Sequence Number9449827
Product Code DQY
UDI-Device Identifier10801902129915
UDI-Public(01)10801902129915(11)241128(17)291031(10)71F24L0943(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-00822-PBX
Device Lot Number71F24L0943
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown